Viscosity Iterative Scheme for Split Feasibility Problems

Authors

  • P. Wongsasinchai Department of Mathematics, Faculty of Science and Technology, Rambhai Barni Rajabhat University, Chanthaburi 22000, Thailand

Abstract

In this paper, we intend to solve a split feasibility problem by viscosity iterative algorithm. The bounded perturbation resilience of the method is examined in Hibert spaces. As tools, averaged mappings and resolvents of maximal monotone operators are the specialized procedure to simplify the proofs of the main results. Under mild conditions, we prove that our algorithms converge to a solution of the split feasibility problem. Moreover, we show the convergence and result of the algorithms by a numerical example.

Downloads

Published

2017-12-31

How to Cite

Wongsasinchai, P. (2017). Viscosity Iterative Scheme for Split Feasibility Problems. Journal of Nonlinear Analysis and Optimization: Theory & Applications, 8(2), 143-154. Retrieved from http://www.math.sci.nu.ac.th/ojs302/index.php/jnao/article/view/560

Issue

Section

Research Article